MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION

BAXTER HEALTHCARE CORPORATION INTERLINK; SET, BLOOD TRANSFUSION
Model Number 2C6723
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
Product was reported a y-type blood/solution set (with large standard blood filter and pressure pump) leaked blood product from the base of the pressure pump.This was observed during a procedure.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: the actual device was not available; however, companion samples were received for evaluation.Visual inspection was performed to the samples using naked eye and no defect was observed.Pressure test and clear passage under water were performed, and the results were satisfactory, no defects were observed.The reported condition was not verified in the companion samples.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, BLOOD TRANSFUSION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25154077
Report Number1416980-2026-01609
Device Sequence Number13064613
Product Code BRZ
UDI-Device Identifier00085412044811
UDI-Public(01)00085412044811(10)R25F21192
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K993120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C6723
Device Catalogue Number2C6723
Device Lot NumberR25F21192
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLOOD PRODUCT
Patient SexUnknown